# SDR 20000830SH029

- Difficulty date: July 21, 2000
- Submitted: August 30, 2000
- Operation: General aviation
- Aircraft: N35453
- Make and model: Piper PA-31-350
- Aircraft serial: 318052006
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Lack Of Lube
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE - GOING INTO CLEVELAND AIRPORT, RT MAIN GEAR DOWN AND LOCK INOPERABLE.  CYCLED GEAR SEVERAL TIMES, LIGHT CAME ON.  CLEANED AND LUBED DOWN AND LOCK SWITCH.  OPS CHECKED GOOD.  (X)
